# SDR AALA201704179007

- Difficulty date: April 7, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON AFT MAIN CABIN SPLICE AT FRAME 90 AND -Y100.  REPLACED THE SPLICE IAW DRAWING 170-660-445, AND SRM 51-43-01.
